# SDR SWAA2013100320731

- Difficulty date: September 17, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 63,670 hours, 52,551 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 6548608
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING SUPPORT ANGLE CRACKED AT BS 540 BETWEEN STRINGER 22R & STRINGER 23R.  R & R ANGLE IAW SRM & DRAWING.
